# SDR USAA2012012700007

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 10,685 hours, 1,408 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - DOOR 4R ASSIST BOTTLE PRESSURE IN AMBER BAND.  DOOR 4R ASSIST BOTTLE PRESSURE ADJUSTED IAW AMM 52-10-00.  NOW IN GREEN BAND.
